# SDR BAQA091613

- Difficulty date: December 23, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,345 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23057142
- Part serial: 15264
- Condition: Damaged
- Location: Compressor
- Part time: 446 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CASE HALVES OF COMPRESSOR, COATING LIFTING.  PART REPLACED WITH SERVICABLE UNIT.
